MathSciNet Relay Station
MathSciNet bibliographic data
MR1544717 Contributed Item
Schmidt, Robert; Über divergente Folgen und lineare Mittelbildungen. (German) Math. Z. 22 (1925), no. 1, 89–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement